| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.A stryker service representative performed an initial evaluation of the customer's device and was unable to duplicate the reported issue.Stryker found a corrosion on the negative battery terminal, an abnormal temperature inside the device case and suspected a problem with the system board.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device had an unexpected loss of power.As a result, defibrillation therapy would not be available, if needed.There were no adverse effects to the patient as a result of the reported event.
Additional Manufacturer Narrative
Stryker further evaluated the customer's device.The battery pins and the battery contact pcb were replaced, as a precautionary measure.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The root cause of the reported issue could not be determined.
Event or Problem Description